# SDR RAIA00404018

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145016
- Aircraft time: 10,499 hours, 9,959 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 8005707
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED LT MLG WOW SWITCH.
